Open Access
Translator Disclaimer
2013 Block Empirical Likelihood for Longitudinal Single-Index Varying-Coefficient Model
Yunquan Song, Ling Jian, Lu Lin
J. Appl. Math. 2013(SI19): 1-10 (2013). DOI: 10.1155/2013/792196


In this paper, we consider a single-index varying-coefficient model with application to longitudinal data. In order to accommodate the within-group correlation, we apply the block empirical likelihood procedure to longitudinal single-index varying-coefficient model, and prove a nonparametric version of Wilks’ theorem which can be used to construct the block empirical likelihood confidence region with asymptotically correct coverage probability for the parametric component. In comparison with normal approximations, the proposed method does not require a consistent estimator for the asymptotic covariance matrix, making it easier to conduct inference for the model's parametric component. Simulations demonstrate how the proposed method works.


Download Citation

Yunquan Song. Ling Jian. Lu Lin. "Block Empirical Likelihood for Longitudinal Single-Index Varying-Coefficient Model." J. Appl. Math. 2013 (SI19) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950871
MathSciNet: MR3115276
Digital Object Identifier: 10.1155/2013/792196

Rights: Copyright © 2013 Hindawi


Vol.2013 • No. SI19 • 2013
Back to Top